Volume 22, Issue 5
Analysis of Geometrically Consistent Schemes with Finite Range Interaction

Hongliang Li & Pingbing Ming

Commun. Comput. Phys., 22 (2017), pp. 1333-1361.

Published online: 2017-11

Preview Full PDF 256 1275
Export citation
  • Abstract

We analyze the geometrically consistent schemes proposed by E. Lu and Yang [6] for one-dimensional problem with finite range interaction. The existence of the reconstruction coefficients is proved, and optimal error estimate is derived under sharp stability condition. Numerical experiments are performed to confirm the theoretical results.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-22-1333, author = {}, title = {Analysis of Geometrically Consistent Schemes with Finite Range Interaction}, journal = {Communications in Computational Physics}, year = {2017}, volume = {22}, number = {5}, pages = {1333--1361}, abstract = {

We analyze the geometrically consistent schemes proposed by E. Lu and Yang [6] for one-dimensional problem with finite range interaction. The existence of the reconstruction coefficients is proved, and optimal error estimate is derived under sharp stability condition. Numerical experiments are performed to confirm the theoretical results.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.OA-2017-0013}, url = {http://global-sci.org/intro/article_detail/cicp/10445.html} }
TY - JOUR T1 - Analysis of Geometrically Consistent Schemes with Finite Range Interaction JO - Communications in Computational Physics VL - 5 SP - 1333 EP - 1361 PY - 2017 DA - 2017/11 SN - 22 DO - http://doi.org/10.4208/cicp.OA-2017-0013 UR - https://global-sci.org/intro/article_detail/cicp/10445.html KW - AB -

We analyze the geometrically consistent schemes proposed by E. Lu and Yang [6] for one-dimensional problem with finite range interaction. The existence of the reconstruction coefficients is proved, and optimal error estimate is derived under sharp stability condition. Numerical experiments are performed to confirm the theoretical results.

Hongliang Li & Pingbing Ming. (2020). Analysis of Geometrically Consistent Schemes with Finite Range Interaction. Communications in Computational Physics. 22 (5). 1333-1361. doi:10.4208/cicp.OA-2017-0013
Copy to clipboard
The citation has been copied to your clipboard